Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 1 March 2012

On Applications of Differential Subordination and Differential Operator

M. Darus & R. W. Ibrahim

Journal of Mathematics and Statistics, Volume 8, Issue 1, pp. 165–168 · doi.org/10.3844/jmssp.2012.165.168

7,002 accesses4,400 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: The object of this study is to obtain certain differential subordinations. Approach: Here we use known generalized differential operator given by Darus and Ibrahim and well known lemmas given by Miller and Mocanu. Results: We will pose several results on subordination theorems. Conclusion: Many other results can be obtained by using the operator defined.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Darus, M. & Ibrahim, R. W. (2012). On Applications of Differential Subordination and Differential Operator . Journal of Mathematics and Statistics, 8(1), 165–168. https://doi.org/10.3844/jmssp.2012.165.168

Licence
© Science Publications
Issue
Volume 8, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Applications of Differential Subordination and Differential OperatorJournal of Mathematics and Statistics · Volume 8, Issue 1 · pp. 165–168 · © Science PublicationsDownload